MathSciNet Relay Station
MathSciNet bibliographic data
MR2351611 57M05 (14H50 55N33 57Q10)
Cogolludo Agustín, J. I.; Florens, V. Twisted Alexander polynomials of plane algebraic curves. J. Lond. Math. Soc. (2) 76 (2007), no. 1, 105–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement